tried to taper off the drug and withdrawal was worse than the flu for several months, sweating, black spots in front of eyes, dilated pupils, insomnia, irritability, nausea, joint, muscle pain. It was horrible. Has anyone else experienced the drug to stop working after several years of helping a lot? I've been off of Cymbalta a year but the aches and pains in joints and muscles are still here (which it did help greatly for that), but my anxiety is terrible now. I have tried other medications but Cymbalta seemed to work up until a point.
Did your doctor take you off of it or did you just taper yourself off? What dose were you on? Maybe you just needed to have your medication level adjusted. If it worked well for you, I'd ask the doctor to put you back on it, but have him build up to a higher dose so that it doesn't lose its effect for you. Hope this helps.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Sep 2010 • 2 answers
Posted 18 Jul 2014 • 2 answers
Posted 17 Feb 2015 • 2 answers
Posted 20 Apr 2016 • 2 answers
Posted 15 Sep 2016 • 1 answer